# SDR AALA20031240

- Difficulty date: November 8, 2003
- Submitted: January 9, 2004
- Operation: Air carrier
- Aircraft: N572AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49458
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: AAP3274A
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING OVERNIGHT MAINTENANCE, FOUND TAILCONE EMERGENCY LIGHTS INOPERATIVE.  REPLACED TAILCONE EMERGENCY LIGHT BATTERY CHARGER ASSEMBLY B5-28.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
